Posted by: Ell | 2009-06-24


hi ladies
i was on Microval from Aug 08 to April 09 when i stopped bf.i never had a period since just after giving birth. started Yasmin May 09.i skipped the inactive tablets and started a new pack because i was going for a cyst aspiration and D& C on the 04/06.i bled for about 5 days after the op.i missed a pill on the 11/06 and took it the next day.continued as normal and had unprotected intercorse on the 18th.had doubts about the 7day rule and on the 19th my pharmacist adviced i take MAP because D& C makes one fertile.i' ve since taken my pill on time and just want to know when it is safe to stop using a condom. is there a chance i could have fallen preggies? should i expect my period at the end of this pack? tx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is very unlikely that you woud have fallen pregnant. The MAP does interfere with your cycle so, while you probably will have your period at the end of the pack, therre is a possibility that the MAP will interfere with this. If you have been taking the Pill regularly since the 19th, you can stop using condoms after a week.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.